# SDR COMA0770081

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 11,711 hours, 8,613 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Door
- Part number: CN6220201007
- Condition: Dented
- Location: Lt Engine
- Part time: 11,711 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER FAN COWL DOOR DENTED BEYOND LIMITS.  REPAIRED LEFT ENGINE LOWER FAN COWL DOOR IAW REO 670-54-14-019.
